# SDR USAA001660

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CRACKED 2 INCHES, BS 178, LBL 5.5, WL 184.  REPLACED VERTICAL CHORD PER SRM 53-10-11.  (M)
